# SDR DALA2017011700463

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,629 hours, 37,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, SEAT MOUNTED EMERG LIGHTS AT SEAT ROWS1-3 C/D INOP. RETERMINATED SEAT 1C/D TWIN EMERG ESCAPE LIGHT ASSYS AT CONNECTOR AND REPLACED EMERG POWER SUPPLY AND BATTERY AT M730. OPS NOW NORMAL. WIRING REPAIRED PER SWPM CHPT 20.
